\`x^2+y_1+z_12^34\`
Advanced Search
Article Contents
Article Contents

Null controllability for distributed systems with time-varying constraint and applications to parabolic-like equations

Abstract Full Text(HTML) Related Papers Cited by
  • We consider the null controllability problem fo linear systems of the form $ y'(t) = Ay(t)+Bu(t) $ on a Hilbert space $ Y $. We suppose that the control operator $ B $ is bounded from the control space $ U $ to a larger extrapolation space containing $ Y $. The control $ u $ is constrained to lie in a time-varying bounded subset $ \Gamma(t) \subset U $. From a general existence result based on a selection theorem, we obtain various properties on local and global constrained null controllability. The existence of the time optimal control is established in a general framework. When the constraint set $ \Gamma (t) $ contains the origin in its interior at each $ t>0 $, the local constrained property turns out to be equivalent to a weighted dual observability inequality of $ L^{1} $ type with respect to the time variable. We treat also the problem of determining a steering control for general constraint sets $ \Gamma (t) $ in nonsmooth convex analysis context. Applications to the heat equation are treated for distributed and boundary controls under the assumptions that $ \Gamma (t) $ is a closed ball centered at the origin and its radius is time-varying.

    Mathematics Subject Classification: Primary: 93B05, 93C25; Secondary: 93C20.

    Citation:

    \begin{equation} \\ \end{equation}
  • 加载中
  • [1] N. U. Ahmed, Finite-time null controllability for a class of linear evolution equations on a Banach space with control constraints, J. Optim. Theory Appl., 47 (1985), 129-158.  doi: 10.1007/BF00940766.
    [2] J. ApraizL. EscauriazaG. Wang and C. Zhang, Observability inequalities and measurable sets, J. Eur. Math. Soc. (JEMS), 16 (2014), 2433-2475.  doi: 10.4171/JEMS/490.
    [3] J.-P. Aubin and I. Ekeland, Applied Nonlinear Analysis, John Wiley & Sons, Inc., New York, 1984. doi: 10.1112/blms/17.5.487.
    [4] J.-P. Aubin and H. Frankowska, Set-Valued Analysis, Systems & Control: Foundations & Applications, 2, Birkhäuser Boston, Inc., Boston, MA, 1990.
    [5] L. Berrahmoune, A varational approach to constrained controllability for distributed systems, J. Math. Anal. Appl., 416 (2014), 805-823.  doi: 10.1016/j.jmaa.2014.03.004.
    [6] L. Berrahmoune, Constrained null controllability for distributed systems and applications to hyperbolic-like equations, ESAIM Control Optim. Calc. Var., 25 (2019), 40pp. doi: 10.1051/cocv/2018018.
    [7] C. CarthelR. Glowinski and J.-L. Lions, On exact and approximate boundary controllability for the heat equation: A numerical approach, J. Optim. Theory Appl., 82 (1994), 429-484.  doi: 10.1007/BF02192213.
    [8] N. ChenY. Wang and D.-H. Yang, Time-varying bang-bang property of time optimal controls for heat equation and its application, Systems Control Lett., 112 (2018), 18-23.  doi: 10.1016/j.sysconle.2017.12.008.
    [9] F. Clarke, Functional Analysis, Calculus of Variations and Optimal Control, Graduate Texts in Mathematics, 264, Springer, London, 2013. doi: 10.1007/978-1-4471-4820-3.
    [10] R. F. Curtain and A. J. Pritchard, Infinite Dimensional Linear Systems Theory, Lecture Notes in Information Sciences, 8, Springer-Verlag, Berlin-New York, 1978. doi: 10.1007/BFb0006761.
    [11] S. Dolecki and D. L. Russell, A general theory of observation and control, SIAM J. Control Optim., 15 (1977), 185-220.  doi: 10.1137/0315015.
    [12] I. Ekeland and R. Temam, Convex Analysis and Variational Problems, Studies in Mathematics and its Applications, 1, North-Holland Publishing Co., Amsterdam-Oxford, 1976.
    [13] H. O. Fattorini, Infinite Dimensional Linear Control Systems. The Time Optimal and Norm Optimal Problems, North-Holland Mathematics Studies, 201, Elsevier Science B.V., Amsterdam, 2005.
    [14] H. O. Fattorini, Time and norm optimal controls: A survey of recent results and open problems, Acta Math. Sci. Ser. B, 31 (2011), 2203-2218.  doi: 10.1016/S0252-9602(11)60394-9.
    [15] R. GlowinskiJ.-L. Lions and  J. HeExact and Approximate Controllability for Distributed Parameter Systems. A Numerical Approach, Encyclopedia of Mathematics and its Applications, 117, Cambridge University Press, Cambridge, 2008.  doi: 10.1017/CBO9780511721595.
    [16] E. B. Lee and L. Markus, Foundations of Optimal Control Theory, John Wiley & Sons, Inc., New York-London-Sydney, 1967.
    [17] J.-L. Lions, Optimal Control of Systems Governed by Partial Differential Equations, Springer-Verlag, New York-Berlin, 1971.
    [18] J.-L. Lions and E. Magenes, Problèmes aux Limites non Homogènes et Applications, 2, Dunod, Paris, 1968.
    [19] J. LohéacE. Trélat and E. Zuazua, Minimal controllability time for the heat equation under unilateral state or control constraints, Math. Models Methods Appl. Sci., 27 (2017), 1587-1644.  doi: 10.1142/S0218202517500270.
    [20] J. LohéacE. Trélat and E. Zuazua, Minimal controllability time for finite-dimensional control systems under state constraints, Automatica J. IFAC, 96 (2018), 380-392.  doi: 10.1016/j.automatica.2018.07.010.
    [21] D. MaityM. Tucsnak and E. Zuazua, Controllability and positivity constraints in population dynamics with age structuring and diffusion, J. Math. Pures Appl. (9), 129 (2019), 153-179.  doi: 10.1016/j.matpur.2018.12.006.
    [22] S. MicuI. Roventa and M. Tucsnak, Time optimal boundary controls for the heat equation, J. Funct. Anal., 263 (2012), 25-49.  doi: 10.1016/j.jfa.2012.04.009.
    [23] J. Mizel and T. I. Seidman, An abstract bang-bang principle and time-optimal boundary control of the heat equation, SIAM J. Control Optim., 35 (1997), 1204-1216.  doi: 10.1137/S0363012996265470.
    [24] A. Münch and P. Pedregal, Numerical null controllability of the heat equation through a least squares and variational approach, European J. Appl. Math., 25 (2014), 277-306.  doi: 10.1017/S0956792514000023.
    [25] A. Münch and E. Zuazua, Numerical approximation of null controls for the heat equation: Ill-posedness and remedies, Inverse Problems, 26 (2010), 39pp. doi: 10.1088/0266-5611/26/8/085018.
    [26] A. Pazy, Semigroups of Linear Operators and Applications to Partial Differential Equations, Applied Mathematical Sciences, 44, Springer-Verlag, New York, 1983. doi: 10.1007/978-1-4612-5561-1.
    [27] G. Peichel and W. Schapacher, Constrained controllability in Banach spaces, Siam J. Control Optim., 24 (1986), 1261-1275.  doi: 10.1137/0324076.
    [28] K. D. Phung and G. Wang, An observability estimate for parabolic equations from a measurable set in time and its applications, J. Eur. Math. Soc. (JEMS), 15 (2013), 681-703.  doi: 10.4171/JEMS/371.
    [29] K. D. PhungG. Wang and X. Zhang, On the existence of time optimal controls for linear evolution equations, Discrete Contin. Dyn. Syst. Ser. B, 8 (2007), 925-941.  doi: 10.3934/dcdsb.2007.8.925.
    [30] R. T. Rockafellar, Duality and stability in extremum problems involving convex function, Pacific J. Math., 21 (1967), 167-187.  doi: 10.2140/pjm.1967.21.167.
    [31] R. T. Rockafellar, Conjugate Duality and Optimization, CBMS Regional Conference Series in Applied Mathematics, 16, Society for Industrial and Applied Mathematics, Philadelphia, PA, 1974. doi: 10.1137/1.9781611970524.
    [32] D. Salamon, Infinite dimensional systems with unbounded control and observation: A functional analytic approach, Trans. Amer. Math. Soc., 300 (1987), 383-431.  doi: 10.2307/2000351.
    [33] T. Schanbacher, Aspects of positivity in control theory, SIAM J. Control Optim., 27 (1989), 457-475.  doi: 10.1137/0327024.
    [34] G. Schmidt, The "bang-bang" principle for the time-optimal problem in boundary control of the heat equation, SIAM J. Control Optim., 18 (1980), 101-107.  doi: 10.1137/0318008.
    [35] W. E. Schmittendorf and B. R. Barmish, Null controllability of linear systems with constrained controls, Siam J. Control Optim., 18 (1980), 327-345.  doi: 10.1137/0318025.
    [36] C. Silva and E. Trélat, Smooth regularization of bang-bang optimal control problems, IEEE Trans. Automat. Control, 55 (2010), 2488-2499.  doi: 10.1109/TAC.2010.2047742.
    [37] N. K. Son, Local controllability of linear systems with restrained controls in Banach space, Acta Math. Vietnam, 5 (1980), 78-87. 
    [38] N. K. Son, A unified approach to constrained approximate controllability for the heat equations and the retarded equations, J. Math. Anal. Appl., 150 (1990), 1-19.  doi: 10.1016/0022-247X(90)90192-I.
    [39] M. Tucsnak and G. Weiss, Observation and Control for Operator Semigroups, Birkhäuser Advanced Texts, Birkhäuser Verlag, Basel, 2009. doi: 10.1007/978-3-7643-8994-9.
    [40] A. Vieru, On null controllability of linear systems in Banach spaces, Systems Control Lett., 54 (2005), 331-337.  doi: 10.1016/j.sysconle.2004.09.004.
    [41] G. Wang, $L^{\infty}$-null controllability for the heat equation and its consequences for the time optimal control problem, SIAM J. Control Optim., 47 (2008), 1701-1720.  doi: 10.1137/060678191.
    [42] G. Wang and Y. Xu, Equivalence of three different kinds of optimal control problems for heat equations and its applications, SIAM J. Control Optim., 51 (2013), 848-880.  doi: 10.1137/110852449.
    [43] G. Wang and C. Zhang, Observability inequalities from measurable sets for some abstract evolution equations, SIAM J. Control Optim., 55 (2017), 1862-1886.  doi: 10.1137/15M1051907.
    [44] G. Wang and Y. Zhang, Decompositions and bang-bang properties, Math. Control Relat. Fields, 7 (2017), 73-170.  doi: 10.3934/mcrf.2017005.
    [45] G. Wang and G. Zheng, An approach to the optimal time for a time optimal control problem of an internally controlled heat equation, SIAM J. Control Optim., 50 (2012), 601-628.  doi: 10.1137/100793645.
    [46] G. Wang and E. Zuazua, On the equivalence of minimal time and minimal norm controls for internally controlled heat equations, SIAM J. Control Optim., 50 (2012), 2938-2958.  doi: 10.1137/110857398.
    [47] D. Washburn, A bound on the boundary input map for parabolic equations with applications to time-optimal control, SIAM J. Control Optim., 17 (1979), 652-671.  doi: 10.1137/0317046.
    [48] G. Weiss, Admissibility of unbounded control operators, SIAM J. Control Optim., 27 (1989), 527-545.  doi: 10.1137/0327028.
    [49] G. Weiss, Admissible observation operators for linear semigroups, Israel J. Math., 65 (1989), 17-43.  doi: 10.1007/BF02788172.
  • 加载中
SHARE

Article Metrics

HTML views(213) PDF downloads(245) Cited by(0)

Access History

Other Articles By Authors

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return